Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 73, NWS Nashville, TN

June 8, 2015DeKalb County, Putnam County, White County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 8, 2015, 1:47 PM CDT for DeKalb County, Putnam County, White County, Tennessee. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2015, 1:47 PM CDT (18:47 UTC)
Expired
Jun 8, 2015, 2:14 PM CDT
In force
27 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties DeKalb County, TN, Putnam County, TN, White County, TN

The radar

The Nashville radar (KOHX), 93 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 12:57 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
126 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1445 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

271 
WUUS54 KOHX 081847
SVROHX
TNC041-141-185-081930-
/O.NEW.KOHX.SV.W.0073.150608T1847Z-150608T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
147 PM CDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DE KALB COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN PUTNAM COUNTY IN MIDDLE TENNESSEE...
  WHITE COUNTY IN MIDDLE TENNESSEE...

* UNTIL 230 PM CDT

* AT 145 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
  OF SMITHVILLE...AND MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BURGESS FALLS STATE PARK AROUND 200 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BAKERS CROSSROADS AND HAMPTONS
CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3618 8542 3583 8527 3590 8581 3608 8586
TIME...MOT...LOC 1847Z 259DEG 27KT 3601 8572

HAIL...0.88IN
WIND...60MPH

$$

07
3 follow-up statements
179 
WWUS54 KOHX 081855
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
155 PM CDT MON JUN 8 2015

TNC041-141-185-081930-
/O.CON.KOHX.SV.W.0073.000000T0000Z-150608T1930Z/
PUTNAM TN-WHITE TN-DE KALB TN-
155 PM CDT MON JUN 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
DE KALB...WHITE AND CENTRAL PUTNAM COUNTIES UNTIL 230 PM CDT...

AT 154 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURGESS FALLS
STATE PARK...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BURGESS FALLS STATE PARK AROUND 200 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BAKERS CROSSROADS AND HAMPTONS
CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3610 8576 3618 8542 3583 8527 3588 8566
TIME...MOT...LOC 1855Z 259DEG 27KT 3602 8565

HAIL...0.88IN
WIND...60MPH

$$

07
433 
WWUS54 KOHX 081905
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
205 PM CDT MON JUN 8 2015

TNC041-081915-
/O.CAN.KOHX.SV.W.0073.000000T0000Z-150608T1930Z/
DE KALB TN-
205 PM CDT MON JUN 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DE KALB COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.

LAT...LON 3618 8542 3591 8530 3590 8563 3598 8566
      3600 8564 3604 8567 3607 8569 3607 8570
      3611 8572
TIME...MOT...LOC 1905Z 259DEG 27KT 3603 8556

$$

TNC141-185-081930-
/O.CON.KOHX.SV.W.0073.000000T0000Z-150608T1930Z/
PUTNAM TN-WHITE TN-
205 PM CDT MON JUN 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN WHITE
AND CENTRAL PUTNAM COUNTIES UNTIL 230 PM CDT...

AT 204 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURGESS FALLS
STATE PARK...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
PUTNAM AND NORTHERN WHITE COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...HAMPTONS CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3618 8542 3591 8530 3590 8563 3598 8566
      3600 8564 3604 8567 3607 8569 3607 8570
      3611 8572
TIME...MOT...LOC 1905Z 259DEG 27KT 3603 8556

HAIL...0.88IN
WIND...60MPH

$$

07
091 
WWUS54 KOHX 081914
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
214 PM CDT MON JUN 8 2015

TNC141-185-081924-
/O.CAN.KOHX.SV.W.0073.000000T0000Z-150608T1930Z/
PUTNAM TN-WHITE TN-
214 PM CDT MON JUN 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WHITE AND CENTRAL
PUTNAM COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3618 8542 3591 8530 3590 8563 3598 8566
      3600 8564 3604 8567 3607 8569 3607 8570
      3611 8572
TIME...MOT...LOC 1914Z 259DEG 27KT 3604 8548

$$

BOYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 12:42 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 8, 12:42 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1242 PM CDT MON JUN 8 2015

.UPDATE...18Z AVIATION.

&&

.AVIATION...

STORMS WILL WORK THROUGH ALL 3 TERMINALS THIS AFTERNOON. ADDRESSED
THIS WITH VCTS AND TEMPO GROUP WITH BEST TIMING OF THE STRONGEST
STORMS. CSV COULD SEE 2 ROUNDS OF STORMS. FIRST IN THE NEXT COUPLE
OF HOURS AND THEN LATER AROUND 00Z. ADDITIONAL ISSUE WILL BE FOG
TONIGHT AFTER THE STORMS PUSH EAST. WITHOUT A CHANGE OF AIR MASS
BEHIND THE SFC BOUNDARY AND A MOIST BOUNDARY LAYER FOG CAN BE
EXPECTED AT ALL THREE TERMINALS UNTIL 14Z. WINDS WILL BE WESTERLY
AND GUSTY THIS AFTERNOON. STRONG GUSTS TO 40 KTS CAN BE EXPECTED WITH
THE STRONGEST STORMS THIS AFTERNOON.

REAGAN

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

10
Hazardous weather outlook, Jun 8, 5:00 AM CDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT MON JUN 8 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-091000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
500 AM CDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE
TENNESSEE THIS AFTERNOON AND EVENING. MAIN CONCERNS WITH SEVERE
THUNDERSTORMS WILL BE DAMAGING STRAIGHT LINE WINDS. LARGE HAIL
AND AN ISOLATED TORNADO OR TWO CAN NOT BE TOTALLY RULED OUT EITHER.

LOCALIZED FLOODING WILL ALSO BE A CONCERN...WITH SOME SPOTS...
ESPECIALLY ACROSS THE UPPER CUMBERLAND REGION THIS EVENING...
POTENTIALLY EXPERIENCING TWO TO THREE INCHES OF RAIN IN A SHORT
PERIOD OF TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED THIS AFTERNOON
INTO THIS EVENING.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Special weather statement, Jun 8, 1:07 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
107 PM CDT MON JUN 8 2015

TNZ030>032-064-065-081845-
DE KALB-JACKSON-PUTNAM-SMITH-WHITE-
107 PM CDT MON JUN 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...JACKSON...PUTNAM...
SMITH AND WHITE COUNTIES...

AT 104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR GORDONSVILLE...MOVING EAST AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE LIBERTY...DOWELLTOWN...
ALEXANDRIA...HICKMAN...CENTER HILL LAKE...EDGAR EVANS STATE PARK...
BAXTER...BURGESS FALLS STATE PARK AND HAMPTONS CROSSROADS.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

GUSTY WINDS WILL LIKELY BLOW DOWN LIMBS AND POSSIBLY A FEW TREES.
SCATTERED POWER OUTAGES MAY OCCUR.

LAT...LON 3626 8558 3601 8547 3597 8601 3614 8606
Special weather statement, Jun 8, 1:08 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
108 PM CDT MON JUN 8 2015

TNZ028-062>064-078-081900-
CANNON-DE KALB-RUTHERFORD-WARREN-WILSON-
108 PM CDT MON JUN 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR CANNON...DE KALB...RUTHERFORD...
WARREN AND WILSON COUNTIES...

AT 106 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR WOODBURY...MOVING EAST AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE MILTON...READYVILLE...WOODBURY...
AUBURNTOWN AND SMITHVILLE.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

GUSTY WINDS WILL LIKELY BLOW DOWN LIMBS AND POSSIBLY A FEW TREES.
SCATTERED POWER OUTAGES MAY OCCUR.

LAT...LON 3603 8578 3573 8576 3574 8627 3591 8633
Local storm report, Jun 8, 1:15 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
115 PM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     HAIL             MITCHELLVILLE           36.63N  86.54W
06/08/2015  E1.25 INCH       SUMNER             TN   NWS OFFICE

            HALF DOLLAR SIZE HAIL ON THE KY/TN STATE LINE.

&&

EVENT NUMBER OHX1500537

JJ
Local storm report, Jun 8, 1:18 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
118 PM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     HAIL             5 E CLARKSVILLE         36.56N  87.26W
06/08/2015  M1.00 INCH       MONTGOMERY         TN   TWITTER

            QUARTER SIZE HAIL IN CLARKSVILLE OFF OF I-24 AT EXIT
            11.

&&

EVENT NUMBER OHX1500538

JJ
Local storm report, Jun 8, 1:40 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
140 PM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     HAIL             SPRINGFIELD             36.50N  86.88W
06/08/2015  M0.70 INCH       ROBERTSON          TN   TRAINED SPOTTER

            WIND DRIVEN DIME SIZE HAIL

&&

EVENT NUMBER OHX1500539

JJ
Special weather statement, Jun 8, 1:41 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
141 PM CDT MON JUN 8 2015

TNZ032-064-065-081930-
DE KALB-PUTNAM-WHITE-
141 PM CDT MON JUN 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...PUTNAM AND WHITE
COUNTIES...

AT 138 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR SMITHVILLE...MOVING EAST AT 35 MPH.

SOME LOCATIONS IN THE PATH INCLUDE SMITHVILLE...BURGESS FALLS STATE
PARK...BAKERS CROSSROADS...HAMPTONS CROSSROADS AND SPARTA.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3579 8526 3580 8528 3582 8527 3580 8536
      3582 8548 3581 8550 3581 8564 3585 8575
      3585 8589 3617 8580 3618 8527

07

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 11:33 AM CDTSpecial Weather StatementOHXStewart27 min
Jun 8, 11:41 AM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart34 min
Jun 8, 12:22 PM CDTSpecial Weather StatementOHXRobertson, Sumner38 min
Jun 8, 12:56 PM CDTSevere Thunderstorm WarningOHXCheatham, Montgomery, Robertson34 min
Jun 8, 1:07 PM CDTSpecial Weather StatementOHXDeKalb38 min
Jun 8, 1:08 PM CDTSpecial Weather StatementOHXCannon, DeKalb52 min
Jun 8, 1:13 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner32 min
Jun 8, 1:14 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Warren46 min
Jun 8, 1:29 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner31 min
Jun 8, 1:36 PM CDTSevere Thunderstorm WarningOHXCheatham, Montgomery, Robertson24 min
Jun 8, 1:41 PM CDTSpecial Weather StatementOHXDeKalb, Putnam, White49 min
Jun 8, 1:56 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner34 min
Jun 8, 1:59 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Montgomery, Robertson31 min
Jun 8, 2:20 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson25 min
Jun 8, 2:32 PM CDTSpecial Weather StatementOHXCumberland28 min
Jun 8, 2:35 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart23 min
Jun 8, 2:41 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson34 min
Jun 8, 2:46 PM CDTSpecial Weather StatementOHXWayne44 min
Jun 8, 2:53 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys37 min
Jun 8, 2:59 PM CDTSpecial Weather StatementOHXLawrence31 min
Jun 8, 2:59 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson32 min
Jun 8, 3:05 PM CDTSpecial Weather StatementOHXDickson25 min
Jun 8, 3:09 PM CDTSpecial Weather StatementOHXDavidson36 min
Jun 8, 3:20 PM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Robertson, Sumner, Wilson3 hr
Jun 8, 3:25 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Williamson39 min
Jun 8, 3:31 PM CDTSpecial Weather StatementOHXLawrence29 min
Jun 8, 3:43 PM CDTSpecial Weather StatementOHXDickson, Humphreys47 min
Jun 8, 3:46 PM CDTSpecial Weather StatementOHXPerry44 min
Jun 8, 4:01 PM CDTSpecial Weather StatementOHXWilliamson29 min
Jun 8, 4:10 PM CDTSevere Thunderstorm WarningOHXWilliamson35 min
Jun 8, 4:24 PM CDTSpecial Weather StatementOHXHickman36 min
Jun 8, 4:26 PM CDTSpecial Weather StatementOHXSmith34 min
Jun 8, 4:39 PM CDTSevere Thunderstorm WarningOHXRutherford, Williamson36 min
Jun 8, 4:41 PM CDTSevere Thunderstorm WarningOHXHickman, Maury, Williamson18 min
Jun 8, 4:46 PM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Hickman, Maury, Williamson3 hr
Jun 8, 4:59 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Hickman, Rutherford, Williamson and 1 more3 hr
Jun 8, 5:11 PM CDTSpecial Weather StatementOHXRutherford34 min
Jun 8, 5:19 PM CDTSpecial Weather StatementOHXOverton26 min
Jun 8, 6:08 PM CDTSpecial Weather StatementOHXStewart37 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.